# SDR DALA2022021100908

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 ER/A 596938-14AD SECTION I WAS ACCOMPLISHED. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH REVISION OF ER/A 596938-14AD TO INCLUDE STAGE II OR III (2117309)
